# SDR SWAA085937

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 48,873 hours, 41,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 747, STR 8L.  REPAIRED FRAME PER PAE EA.
